# SDR UIEA2020040600522

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 89,227 hours, 16,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW I/B MID FLAP ACCESS PANEL ( #677JT ) FOUND CORROSION.( RHW I/B MID FLAP ACCESS PANEL ( #677JT ) CORROSION AREA REPAIRED AS PER SRM 57-53-01-1A-0. )
